Spectral multipliers and multiple-parameter structures on the Heisenberg group
Journées équations aux dérivées partielles (1995), article no. 16, 15 p.
@article{JEDP_1995____A16_0,
     author = {Stein, Elias M.},
     title = {Spectral multipliers and multiple-parameter structures on the {Heisenberg} group},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {16},
     publisher = {Ecole polytechnique},
     year = {1995},
     zbl = {0876.43005},
     mrnumber = {96k:22018},
     language = {en},
     url = {http://archive.numdam.org/item/JEDP_1995____A16_0/}
}
TY  - JOUR
AU  - Stein, Elias M.
TI  - Spectral multipliers and multiple-parameter structures on the Heisenberg group
JO  - Journées équations aux dérivées partielles
PY  - 1995
DA  - 1995///
PB  - Ecole polytechnique
UR  - http://archive.numdam.org/item/JEDP_1995____A16_0/
UR  - https://zbmath.org/?q=an%3A0876.43005
UR  - https://www.ams.org/mathscinet-getitem?mr=96k:22018
LA  - en
ID  - JEDP_1995____A16_0
ER  - 
%0 Journal Article
%A Stein, Elias M.
%T Spectral multipliers and multiple-parameter structures on the Heisenberg group
%J Journées équations aux dérivées partielles
%D 1995
%I Ecole polytechnique
%G en
%F JEDP_1995____A16_0
Stein, Elias M. Spectral multipliers and multiple-parameter structures on the Heisenberg group. Journées équations aux dérivées partielles (1995), article  no. 16, 15 p. http://archive.numdam.org/item/JEDP_1995____A16_0/

[C] Christ, M., Lp bounds for spectral multipliers on nilpotent groups, Trans. Amer. Math. Soc., 328, (1991), 73-81. | MR | Zbl

[CW] Coifman, R. and Weiss, G., Transference methods in analysis, CBMS Survey, # 31, (1977). | MR | Zbl

[CZ] Calderón, A. and Zygmund, A., On the existence of certain singular integrals, Acta Math., 88, (1952), 85-139. | MR | Zbl

[FS] Fefferman, R. and Stein, E., Singular integrals on product spaces, Adv. in Math., 45, (1982), 117-143. | MR | Zbl

[G] Geller, D., Fourier analysis on the Heisenberg group, Proc. Nat. Acad. Sci., 74, (1977), 1328-1331. | MR | Zbl

[H] Hörmander, L., Estimates for translation-invariant operators on Lp spaces, Acta Math., 104, (1960), 93-139. | Zbl

[He] Hebisch, W., Multiplier theorems on generalized Heisenberg groups, Colloq. Math., 65, (1993), 231-239. | MR | Zbl

[Ma] Marcinkiewicz, J., Sur les multiplicateurs des séries de Fourier, Studia Math., 8, (1939), 78-91. | JFM | MR | Zbl

[Mi] Mihlin, S.G., On the multipliers of Fourier integrals, Dok. Akact. Nouk, 109, (1956), 701-703. | MR | Zbl

[MS] Müller, D. and Stein, E., On spectral multipliers for Heisenberg and related groups, J. Math. Pures Appl., 73, (1994), 413-440. | MR | Zbl

[MRS1] Müller, D., Ricci, F. and Stein, E., Marcinkiewicz multipliers and multiparameter structure on Heisenberg (-type) group, I, Invent. Math., 119, (1995), 199-233. | EuDML | Zbl

[MRS2] Müller, D., Ricci, F. and Stein, E., Marcinkiewicz multipliers and multiparameter structure on Heisenberg (-type) group, II, Math. Zeitschrift, (to appear). | EuDML | Zbl

[P] Peetre, J., The Weyl transform and Laguerre polynomials, Le Math. (Catania), 27, (1972), 301-323. | MR | Zbl

[PS] Phong, D.H. and Stein, E., Some further classes of pseudo-differential and singular integral operators arising in boundary-value problems, Amer. Jour. Math., 104, (1982), 141-172. | MR | Zbl

[S] Stein, E., Singular integrals and differentiability properties of functions, Princeton University Press, 1970. | MR | Zbl